# SDR DALA2014081104514

- Difficulty date: August 10, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PAINT AND METALIZED ON LT/RT FACE OF RUDDER SKIN, VHS, SM.  LT/RT FACE OF RUDDER SKIN WERE PAINTED AND REPAIRED IAW SRM 51-70-1A.
